# SDR AALA201711089007

- Difficulty date: November 7, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 3,494 hours, 1,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: R1 Door Gauge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR PRESSURE GAUGE COVER LOOSE. SECURED THE COVER AS REQUIRED.
